About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 611-616
http://dx.doi.org/10.1155/S0161171290000850

Remarks on quadratic equations in Banach space

Department of Mathematical Sciences, New Mexico State University, Las Cruces, NM 88003, USA

Received 12 May 1988; Revised 29 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We find new sufficient conditions for the uniqueness of solutions of quadratic and in general multilinear equations in a Banach space X, by assuming the existence of a certain limit of linear operators in a suitable subspace of X.